# SDR E07A201707210001

- Difficulty date: July 20, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N387AS
- Make and model: Beech C90A
- Aircraft serial: LJ1417
- Aircraft time: 6,967 hours, 6,703 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: PC250
- Part serial: 6266440
- Condition: Inoperative
- Part time: 6,967 hours, 6,703 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DUAL INVERTER FAILURE.
